# SDR SWAA2021011237315

- Difficulty date: December 17, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB NR 4 FWD UPPER WEB CRACKED.  ACCOMPLISHED REPAIR FOR LT HORIZONTAL STABILIZER RIB NR 4 FWD UPPER WEB SECTION AT STA 120.30, IAW RES WI 2016459-2 AND SWA EA 20-155-02473.  REV IR REPAIR CLASSIFIED AS PERMANENT.  NO FURTHER INSPECTION OR FOLLOW-UP REQUIRED.
